# SDR ASOA20130118005H

- Difficulty date: January 18, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N12921
- Make and model: Emb EMB-145LR
- Aircraft serial: 145354
- Aircraft time: 29,335 hours, 22,413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE COCKPIT STEP EMERGENCY EXIT IDENTIFIER, AND GALLEY AISLE EXIT LOCATOR WERE FOUND TO BE INOPERATIVE.  MX R & R THE NR 1 EMERGENCY LIGHT INVERTER, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
